MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES
Catalog Number 734-07
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse noted they were trying to fill the arctic sun device, and task appears to be "stuck." asked if they emptied pads first and they state they did not.Had them stop filling reservoir and emptied pads.Water reservoir level shows 3 at this time.When attempting to fill device it appears to be "stuck" again (the screen says filling, but no water moving into pads and message never disappeared from screen).Stopped task again and restarted therapy.Flow rate (fr) was 2lpm.Suggested having biomed check this issue after therapy was complete.Per follow up information received via phone on 07aug2025, transferred to floor director who confirmed this device had been transported to the biomed three weeks ago.They did not have any patient information to share and noted they were not familiar with the original complainant.They took the information to discuss with the charge nurse once they were available.Transferred to the biomed.Spoke with biomed who confirmed ordering a new circulation pump for this device.They also noted a clog in the fluid delivery line (fdl).The biomed completed a total drain and cleaning of the device.After pump installation, device was returned to service.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause for the reported issue is a blockage in the fluid delivery line.Asked if they emptied pads first and they state they did not.Had them stop filling reservoir and emptied pads.Water reservoir level shows 3 at this time.When attempting to fill device it appears to be "stuck" again (the screen says filling, but no water moving into pads and message never disappeared from screen).Stopped task again and restarted therapy.Flow rate (fr) was 2lpm.Suggested having biomed check this issue after therapy was complete.Per follow up information received via phone on 07aug2025, transferred to floor director who confirmed this device had been transported to the biomed three weeks ago.They did not have any patient information to share and noted they were not familiar with the original complainant.They took the information to discuss with the charge nurse once they were available.Transferred to the biomed.Spoke with biomed who confirmed ordering a new circulation pump for this device.They also noted a clog in the fluid delivery line (fdl).The biomed completed a total drain and cleaning of the device.After pump installation, device was returned to service.A dhr review is not required as the lot number is unknown.The lot number for this investigation is unknown.The latest labeling revision will be reviewed for this investigation.The instructions-for-use were reviewed and found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES
Common Device Name
FLUID DELIVERY LINES
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
suite 200
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22772212
Report Number1018233-2025-06657
Device Sequence Number13155358
Product Code DWJ
UDI-Device Identifier00801741080265
UDI-Public(01)00801741080265
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number734-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown